# SDR GLBA20090522F

- Difficulty date: May 20, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 25,300 hours, 26,904 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTING MAINT THE LT WING LOWER SURFACE STRINGER 10L WAS FOUND CRACKED INBD OF RIB NR 8 AT WS 2210. CRACK APPROX 4.5 INCH IN LENGTH. MAINT REPAIRED THE CRACKED STRINGER AT 10L WS 2210 INBD OF RIB NR 8  IAW EO 09-120-57-001.
